ibuprofen - Medication Listings

Browse 545 medications by ibuprofen. Open a product record to review strengths, dosage forms, label-backed details, and related navigation.

Ibuprofen IBUPROFEN
#25 200 mg
SAM'S WEST INC FDA OTC

Uses temporarily relieves minor aches and pains due to: headache the common cold menstrual cramps backache toothache muscular aches minor pain of arthritis temporarily reduces fever

Ibuprofen IBUPROFEN
#25 200 mg
CHAIN DRUG MARKETING ASSOCIATION INC FDA OTC

Uses temporarily relieves minor aches and pains due to: menstrual cramps toothache the common cold backache headache muscular aches minor pain of arthritis temporarily reduces fever

Ibuprofen IBUPROFEN
#25 200 mg
MEIJER DISTRIBUTION INC. FDA OTC

Uses temporarily relieves minor aches and pains due to: headache toothache backache menstrual cramps the common cold muscular aches minor pain of arthritis temporarily reduces fever

Ibuprofen IBUPROFEN
#25 400 mg
DIRECT_RX FDA Rx Only

Ibuprofen tablets contain the active ingredient ibuprofen, which is (±) - 2 - (p - isobutylphenyl) propionic acid. Ibuprofen is a white powder with a melting point of 74° to 77° C and is very slightly soluble in water (<1 mg/mL) and readily soluble in organic solvents such as ethanol and acetone. The structural formula is represented below: [chem structure] Ibuprofen tablets, a nonsteroidal anti-inflammatory drug (NSAID), is available in 400 mg, 600 mg, and 800 mg tablets for oral administration. Inactive ingredients: colloidal silicon dioxide, microcrystalline cellulose, pregelatinized starch, sodium starch glycolate, talc, magnesium stearate, Opadry II contains hypromellose, polyethylene glycol, sodium citrate, lactose monohydrate and titanium dioxide.

Ibuprofen IBUPROFEN
A-S MEDICATION SOLUTIONS FDA Rx Only

Ibuprofen tablets, USP contain the active ingredient ibuprofen, which is (±) - 2 - (p - isobutylphenyl) propionic acid. Ibuprofen is a white powder with a melting point of 74-77°C and is very slightly soluble in water (<1 mg/mL) and readily soluble in organic solvents such as ethanol and acetone. The structural formula is represented below: Ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID), is available in 300 mg, 400 mg, 600 mg, and 800 mg tablets for oral administration. Inactive ingredients: colloidal silicon dioxide, croscarmellose sodium, magnesium stearate, microcrystalline cellulose, pregelatinized starch, polyethylene glycol, soidum starch glycoate, stearic acid, talc, titanium dioxide. Chemical Structure

Ibuprofen IBUPROFEN
#25 200 mg
CHAIN DRUG MARKETING ASSOCIATION INC. FDA OTC

Uses temporarily relieves minor aches and pains due to: headache toothache backache menstrual cramps the common cold muscular aches minor pain of arthritis temporarily reduces fever

Ibuprofen IBUPROFEN
#25 200 mg
CHAIN DRUG MARKETING ASSOCIATION INC FDA OTC

Uses temporarily relieves minor aches and pains due to: headache muscular aches minor pain of arthritis toothache backache the common cold menstrual cramps temporarily reduces fever

Ibuprofen IBUPROFEN
#25 800 mg
NORTHWIND HEALTH COMPANY, LLC FDA Rx Only

Ibuprofen tablets contain the active ingredient ibuprofen, which is (±)-2-( p -isobutylphenyl) propionic acid. Ibuprofen is a white powder with a melting point of 74-77° C and is very slightly soluble in water (<1 mg/mL) and readily soluble in organic solvents such as ethanol and acetone. The structural formula is represented below: Ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID), is available in 400 mg, 600 mg and 800 mg tablets for oral administration. Inactive ingredients: colloidal silicon dioxide, croscarmellose sodium, hypromellose 2910, hydroxypropyl cellulose, magnesium stearate, microcrystalline cellulose, polyethylene glycol 400, pregelatinized starch, povidone k-90, sodium lauryl sulphate, titanium dioxide. ibuprofen-structure

Ibuprofen IBUPROFEN
#25 400 mg
TIME CAP LABORATORIES, INC FDA Rx Only

Ibuprofen tablets contain the active ingredient ibuprofen, which is (±) - 2 - (p - isobutylphenyl) propionic acid. Ibuprofen is a white powder with a melting point of 74-77° C and is very slightly soluble in water (< 1 mg/mL) and readily soluble in organic solvents such as ethanol and acetone . The structural formula is represented below: Ibuprofen tablets, a nonsteroidal anti-inflammatory drug ( NSAID ), are available in 400 mg, 600 mg, and 800 mg tablets for oral administration. Inactive ingredients: silicon dioxide, croscarmellose sodium, magnesium stearate, microcrystalline cellulose, polyethylene glycols, polyvinyl alcohol, pregelatinized starch, talc and titanium dioxide. Ibu image

Ibuprofen IBUPROFEN
#25 400 mg
NORTHWIND HEALTH COMPANY, LLC FDA Rx Only

Ibuprofen tablets contain the active ingredient ibuprofen, which is (±) - 2 - (p - isobutylphenyl) propionic acid. Ibuprofen is a white powder with a melting point of 74-77° C and is very slightly soluble in water (< 1 mg/mL) and readily soluble in organic solvents such as ethanol and acetone . The structural formula is represented below: Ibuprofen tablets, a nonsteroidal anti-inflammatory drug ( NSAID ), are available in 400 mg, 600 mg, and 800 mg tablets for oral administration. Inactive ingredients: silicon dioxide, croscarmellose sodium, magnesium stearate, microcrystalline cellulose, polyethylene glycols, polyvinyl alcohol, pregelatinized starch, talc and titanium dioxide. Ibu image

Ibuprofen IBUPROFEN
#25 200 mg
L.N.K. INTERNATIONAL, INC. FDA OTC

Uses temporarily relieves minor aches and pains due to: headache toothache backache menstrual cramps the common cold muscular aches minor pain of arthritis temporarily reduces fever

Ibuprofen IBUPROFEN
#25 5 ml
SUN PHARMACEUTICAL INDUSTRIES, INC. FDA OTC

Uses temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache reduces fever

Ibuprofen IBUPROFEN
#25 800 mg
PREFERRED PHARMACEUTICALS INC. FDA Rx Only

Ibuprofen tablets USP contain the active ingredient ibuprofen, which is (±) - 2 - ( p - isobutylphenyl) propionic acid. Ibuprofen is a white to off-white, crystalline powder with a melting point of 74 to 77°C and is very soluble in alcohol, in methanol, in acetone and in chloroform, slightly soluble in ethyl acetate, practically insoluble in water. The structural formula is represented below: Ibuprofen tablets USP, a nonsteroidal anti-inflammatory drug (NSAID), is available in 400 mg, 600 mg, and 800 mg tablets for oral administration. Inactive ingredients: colloidal silicon dioxide, croscarmellose sodium, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol-part. hydrolyzed, povidone, stearic acid, talc and titanium dioxide. chemical Structure

Ibuprofen IBUPROFEN
#25 100 mg/5 ml
SUN PHARMACEUTICAL INDUSTRIES, INC. FDA Rx Only

The active ingredient in ibuprofen oral suspension USP is ibuprofen, which is a member of the propionic acid group of nonsteroidal anti-inflammatory drugs (NSAIDs). Ibuprofen is a racemic mixture of [+]S- and [-]R-enantiomers. It is a white to off-white crystalline powder, with a melting point of 74° to 77°C. It is practically insoluble in water (< 0.1 mg/mL), but readily soluble in organic solvents such as ethanol and acetone. Ibuprofen, USP has a pKa of 4.43 ± 0.03 and an n-octanol/water partition coefficient of 11.7 at pH 7.4. The chemical name for ibuprofen is (±)-2-( p -Isobutylphenyl) propionic acid. The molecular weight of ibuprofen is 206.28. Its molecular formula is C 13 H 18 O 2 and it has the following structural formula: Ibuprofen oral suspension USP is a sucrose-sweetened, white to off-white, berry-flavored suspension containing 100 mg of ibuprofen in 5 mL (20 mg/mL). Inactive ingredients include: acesulfame potassium, berry flavor natural & artificial, citric acid anhydrous, glycerin, polysorbate 80, pregelatinized modified starch, purified water, sodium benzoate, sucrose, xanthan gum. Meets USP Dissolution Test 2. Chemical Structure

Ibuprofen IBUPROFEN
#25 200 mg
MEIJER DISTRIBUTION INC FDA OTC

Uses temporarily relieves minor aches and pains due to: headache muscular aches menstrual cramps minor pain of arthritis the common cold backache toothache temporarily reduces fever

IBUPROFEN IBUPROFEN
#25 400 mg
DIRECT RX FDA Rx Only

Summary not available yet.

Ibuprofen IBUPROFEN
#25 100 mg/5 ml
ACTAVIS PHARMA, INC. FDA Rx Only

The active ingredient in Ibuprofen Oral Suspension, USP is ibuprofen, USP which is a member of the propionic acid group of nonsteroidal anti-inflammatory drugs (NSAIDs). Ibuprofen, USP is a racemic mixture of [+]S- and [-]R-enantiomers. It is a white to off-white crystalline powder, with a melting point of 74° to 77°C. It is practically insoluble in water (<0.1 mg/mL), but readily soluble in organic solvents such as ethanol and acetone. Ibuprofen, USP has a pKa of 4.43 ± 0.03 and an n-octanol/water partition coefficient of 11.7 at pH 7.4. The chemical name for ibuprofen, USP is (±)-2 - ( p -Isobutylphenyl) propionic acid. The molecular weight of ibuprofen, USP is 206.28. Its molecular formula is C 13 H 18 O 2 and it has the following structural formula: Ibuprofen Oral Suspension, USP is a sucrose-sweetened, orange-colored, berry-flavored suspension containing 100 mg of ibuprofen, USP in 5 mL (20 mg/mL). Inactive ingredients include: acesulfame potassium, citric acid anhydrous, D&C yellow #10, FD&C red #40, glycerin, polysorbate 80, pregelatinized corn starch, purified water, sodium benzoate, strawberry flavor, sucrose and xanthan gum. 1c1b5c78-figure-01

Ibuprofen IBUPROFEN
#25 200 mg
GERITREX LLC FDA OTC

Uses temporarily relieves minor aches and pains due to: toothache the common cold menstrual cramps backache headache muscular aches minor pain of arthritis temporarily reduces fever

IBUPROFEN IBUPROFEN
#25 400 mg
NUCARE PHARMACEUTICALS,INC. FDA Rx Only

Summary not available yet.

IBUPROFEN IBUPROFEN
#25 200 mg
LIL' DRUG STORE PRODUCTS, INC. FDA OTC

USES temporarily relieves minor aches and pains due to: headache toothache backache menstrual cramps the common cold muscular aches minor pain of arthritis temporarily reduces fever

Ibuprofen IBUPROFEN
#25 200 mg
TRIFECTA PHARMACEUTICALS USA LLC FDA OTC

Uses Temporarily relieves minor aches and pains due to Common cold headache minor pain of arthritis toothache backache muscular aches menstrual cramps temporarily reduces fever

Ibuprofen, IBUPROFEN IBUPROFEN
#25 400 mg
NCS HEALTHCARE OF KY, LLC DBA VANGARD LABS FDA Rx Only

Ibuprofen tablets contain the active ingredient ibuprofen, which is (±) - 2 - ( p - isobutylphenyl) propionic acid. Ibuprofen is a white powder with a melting point of 74° to 77° C and is very slightly soluble in water (<1 mg/mL) and readily soluble in organic solvents such as ethanol and acetone. The structural formula is represented below: Ibuprofen tablets, a nonsteroidal anti-inflammatory drug (NSAID), is available in 400 mg, 600 mg, and 800 mg tablets for oral administration. Inactive ingredients: colloidal silicon dioxide, microcrystalline cellulose, pregelatinized starch, sodium starch glycolate, talc, magnesium stearate, Opadry II contains hypromellose, polyethylene glycol, sodium citrate, lactose monohydrate and titanium dioxide. chem structure

Ibuprofen IBUPROFEN
#25 200 mg
HUMANWELL PURACAP PHARMACEUTICALS (WUHAN) CO., LTD FDA OTC

Uses ♦ temporarily relieves minor aches and pains due to: headache toothache backache menstrual cramps the common cold muscular aches minor pain of arthritis ♦ temporarily reduces fever

ibuprofen IBUPROFEN
#25 200 mg
KROGER COMPANY FDA OTC

Uses • temporarily relieves minor aches and pains due to: • headache • muscular aches • minor pain of arthritis • toothache • backache • the common cold • menstrual cramps • temporarily reduces fever

Ibuprofen IBUPROFEN
#25 400 mg
AMNEAL PHARMACEUTICALS NY LLC FDA Rx Only

Ibuprofen tablets contain the active ingredient ibuprofen, which is (±) - 2 - ( p - isobutylphenyl) propionic acid. Ibuprofen is a white powder with a melting point of 74° to 77° C and is very slightly soluble in water (<1 mg/mL) and readily soluble in organic solvents such as ethanol and acetone. The structural formula is represented below: Ibuprofen tablets, a nonsteroidal anti-inflammatory drug (NSAID), is available in 400 mg, 600 mg, and 800 mg tablets for oral administration. Inactive ingredients: colloidal silicon dioxide, microcrystalline cellulose, pregelatinized starch, sodium starch glycolate, talc, magnesium stearate, Opadry II contains hypromellose, polyethylene glycol, sodium citrate, lactose monohydrate and titanium dioxide. chem structure

Ibuprofen IBUPROFEN
#25 200 mg
L.N.K. INTERNATIONAL, INC. FDA OTC

Uses temporarily relieves minor aches and pains due to: headache toothache backache menstrual cramps the common cold muscular aches minor pain of arthritis temporarily reduces fever

IBUPROFEN IBUPROFEN
#25 200 mg
TARGET CORPORATION FDA OTC

Uses temporarily relieves minor aches and pains due to: headache toothache backache menstrual cramps the common cold muscular aches minor pain of arthritis temporarily reduces fever

Ibuprofen IBUPROFEN
#25 200 mg
TWIN MED LLC FDA OTC

USES temporarily relieves minor aches and pains due to: headache muscular aches minor pain of arthritis toothache backache the common cold menstrual cramps temporarily reduces fever

Ibuprofen IBUPROFEN
#25 200 mg
DOLGENCORP, INC. (DOLLAR GENERAL & REXALL) FDA OTC

Uses temporarily relieves minor aches and pains due to: headache toothache backache menstrual cramps the common cold muscular aches minor pain of arthritis temporarily reduces fever

ibuprofen IBUPROFEN
#25 200 mg
H E B FDA OTC

Uses • temporarily relieves minor aches and pains due to: • headache • muscular aches • minor pain of arthritis • toothache • backache • the common cold • menstrual cramps • temporarily reduces fever

Ibuprofen IBUPROFEN
#25 200 mg
TOP CARE (TOPCO ASSOCIATES LLC) FDA OTC

Uses temporarily relieves minor aches and pains due to: headache muscular aches minor pain of arthritis toothache backache the common cold menstrual cramps temporarily reduces fever

Ibuprofen IBUPROFEN
A-S MEDICATION SOLUTIONS FDA Rx Only

Ibuprofen tablets contain the active ingredient ibuprofen, which is (±)-2-( p -isobutylphenyl) propionic acid. Ibuprofen is a white powder with a melting point of 74-77° C and is very slightly soluble in water (<1 mg/mL) and readily soluble in organic solvents such as ethanol and acetone. The structural formula is represented below: Ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID), is available in 400 mg, 600 mg and 800 mg tablets for oral administration. Inactive ingredients: colloidal silicon dioxide, croscarmellose sodium, hypromellose 2910, hydroxypropyl cellulose, magnesium stearate, microcrystalline cellulose, polyethylene glycol 400, pregelatinized starch, povidone k-90, sodium lauryl sulphate, titanium dioxide. ibuprofen-structure

Ibuprofen IBUPROFEN
#25 200 mg
STRATEGIC SOURCING SERVICES LLC FDA OTC

Uses temporarily relieves minor aches and pains due to: headache muscular aches minor pain of arthritis toothache backache the common cold menstrual cramps temporarily reduces fever

Ibuprofen IBUPROFEN
#25 200 mg
HUMANWELL PURACAP PHARMACEUTICAL (WUHAN) CO., LTD FDA OTC

Uses temporarily relieves minor aches and pains due to: headache toothache backache menstrual cramps the common cold muscular aches minor pain of arthritis temporarily reduces fever

Ibuprofen IBUPROFEN
#25 400 mg
MARKSANS PHARMA LIMITED FDA Rx Only

Ibuprofen tablets contain the active ingredient ibuprofen, which is (±) - 2 - (p - isobutylphenyl) propionic acid. Ibuprofen is a white powder with a melting point of 74-77° C and is very slightly soluble in water (< 1 mg/mL) and readily soluble in organic solvents such as ethanol and acetone . The structural formula is represented below: Ibuprofen tablets, a nonsteroidal anti-inflammatory drug ( NSAID ), are available in 400 mg, 600 mg, and 800 mg tablets for oral administration. Inactive ingredients: silicon dioxide, croscarmellose sodium, magnesium stearate, microcrystalline cellulose, polyethylene glycols, polyvinyl alcohol, pregelatinized starch, talc and titanium dioxide. Ibu image

Ibuprofen IBUPROFEN
#25 200 mg
BETTER LIVING BRANDS, LLC FDA OTC

Uses temporarily relieves minor aches and pains due to: headache toothache backache menstrual cramps the common cold muscular aches minor pain of arthritis temporarily reduces fever

Ibuprofen IBUPROFEN
#25 200 mg
SPIRIT PHARMACEUTICALS LLC FDA OTC

Uses • temporarily relieves minor aches and pains due to: • headache • toothache • backache • menstrual cramps • the common cold • muscular aches • minor pain of arthritis • temporarily reduces fever

Ibuprofen IBUPROFEN
#25 400 mg
NUCARE PHARMACEUTICALS,INC. FDA Rx Only

Ibuprofen Tablets, USP contain the active ingredient Ibuprofen, USP which is (±) -2 - ( p - isobutylphenyl) propionic acid. Ibuprofen is a white powder with a melting point of 74° C to 77° C and is very slightly soluble in water (<1 mg/mL) and readily soluble in organic solvents such as ethanol and acetone. The structural formula is represented below: Ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID), is available in 400 mg, 600 mg, and 800 mg tablets for oral administration. Inactive ingredients: carnauba wax, colloidal silicon dioxide, croscarmellose sodium, microcrystalline cellulose, polysorbate 80, povidone, pregelatinized starch, sodium starch glycolate, stearic acid, hypromellose, polyethylene glycol and propylene glycol. Ibuprofen Structure

Ibuprofen IBUPROFEN
#25 200 mg
COSTCO WHOLESALE CORPORATION FDA OTC

Uses temporarily relieves minor aches and pains due to: backache menstrual cramps toothache headache the common cold muscular aches minor pain of arthritis temporarily reduces fever

Ibuprofen IBUPROFEN
#25 200 mg
HARRIS TEETER FDA OTC

Uses temporarily relieves minor aches and pains due to: headache muscular aches minor pain of arthritis toothache backache the common cold menstrual cramps temporarily reduces fever

ibuprofen IBUPROFEN
#25 200 mg
CVS PHARMACY FDA OTC

Uses • temporarily relieves minor aches and pains due to: • headache • muscular aches • minor pain of arthritis • toothache • backache • the common cold • menstrual cramps • temporarily reduces fever

Ibuprofen IBUPROFEN
#25 300 mg
SOLA PHARMACEUTICALS, LLC FDA Rx Only

Ibuprofen tablets, USP contain the active ingredient ibuprofen, which is (±) - 2 - (p - isobutylphenyl) propionic acid. Ibuprofen is a white powder with a melting point of 74-77°C and is very slightly soluble in water (<1 mg/mL) and readily soluble in organic solvents such as ethanol and acetone. The structural formula is represented below: Ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID), is available in 300 mg, 400 mg, 600 mg, amd 800 mg tablets for oral administration. Inactive ingredients: colloidal silicon dioxide, croscarmellose sodium, magnesium stearate, microcrystalline cellulose, pregelatinized starch, polyethylene glycol, soidum starch glycolate, stearic acid, talc, titanium dioxide. Structure

Ibuprofen IBUPROFEN
#25 600 mg
REMEDYREPACK INC. FDA Rx Only

Ibuprofen tablets contain the active ingredient ibuprofen, which is (±) - 2 - (p - isobutylphenyl) propionic acid. Ibuprofen is a white powder with a melting point of 74-77° C and is very slightly soluble in water (< 1 mg/mL) and readily soluble in organic solvents such as ethanol and acetone . The structural formula is represented below: Ibuprofen tablets, a nonsteroidal anti-inflammatory drug ( NSAID ), are available in 400 mg, 600 mg, and 800 mg tablets for oral administration. Inactive ingredients: silicon dioxide, croscarmellose sodium, magnesium stearate, microcrystalline cellulose, polyethylene glycols, polyvinyl alcohol, pregelatinized starch, talc and titanium dioxide. Ibu image

Ibuprofen IBUPROFEN
#25 200 mg
CHAIN DRUG MARKETING ASSOCIATION, INC. FDA OTC

Uses temporarily relieves minor aches and pains due to: headache toothache backache menstrual cramps the common cold muscular aches minor pain of arthritis temporarily reduces fever

Ibuprofen IBUPROFEN
#25 200 mg
FAMILY DOLLAR SERVICES INC FDA OTC

Uses temporarily relieves minor aches and pains due to: headache backache menstrual cramps toothache the common cold muscular aches minor pain of arthritis temporarily reduces fever

Ibuprofen IBUPROFEN
#25 200 mg
RETAIL BUSINESS SERVICES , LLC. FDA OTC

Uses temporarily relieves minor aches and pains due to: headache muscular aches minor pain of arthritis toothache backache the common cold menstrual cramps temporarily reduces fever

Ibuprofen IBUPROFEN
#25 400 mg
GOLDEN STATE MEDICAL SUPPLY, INC. FDA Rx Only

Ibuprofen tablets contain the active ingredient ibuprofen, which is (±) -2 - ( p - isobutylphenyl) propionic acid. Ibuprofen is a white powde rwith a melting point of 74-77° C and is very slightly soluble in water(<1 mg/mL) and readily soluble in organic solvents such as ethanol and acetone. The structural formula is represented below: Ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID), is availablein 400 mg, 600 mg, and 800 mg tablets for oral administration.Inactive ingredients: carnauba wax, colloidal silicon dioxide,croscarmellose sodium, hypromellose, magnesium stearate, microcrystallinecellulose, polydextrose, polyethylene glycol, polysorbate,titanium dioxide. strucuture

Ibuprofen IBUPROFEN
#25 200 mg
RETAIL BUSINESS SERVICES , LLC. FDA OTC

Uses temporarily relieves minor aches and pains due to: headache muscular aches minor pain of arthritis toothache backache the common cold menstrual cramps temporarily reduces fever

Ibuprofen IBUPROFEN
#25 200 mg
PLD ACQUISITIONS LLC DBA AVMA PHARMA SOLUTIONS FDA OTC

Uses temporarily relieves minor aches and pains due to: headache muscular aches minor pain of arthritis toothache backache the common cold menstrual cramps temporarily reduces fever

Ibuprofen IBUPROFEN
#25 200 mg
VALU MERCHANDISERS COMPANY FDA OTC

Uses temporarily relieves minor aches and pains due to: headache toothache backache menstrual cramps the common cold muscular aches minor pain of arthritis temporarily reduces fever

About ibuprofen Medications

This collection groups medications in our database that are associated with ibuprofen. It currently includes 545 matching listings. Open a drug detail page to review dosage forms, strengths, ingredients, labeling, and related brand or generic context.

How to Use This Page

Use these results to move into a specific drug detail page, then follow related brand, generic, manufacturer, or substance links for broader exploration.

Safety Information

Always consult with a qualified healthcare provider before starting, stopping, or changing any medication. The information provided on this page is for educational purposes only and does not constitute medical advice.

Medical Tools & Resources

← Back to search